# SDR ASAA2019111291282

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,797 hours, 10,789 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 22950
- Condition: Failed
- Location: Autopilot
- Part time: 36,807 hours, 10,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "A" FAILED. GROUNDED - YES. DUE TO HISTORY, REMOVED & REPLACED A/P AILERON ACTUATOR (A/P A) REF AMM 22-11-25. ALSO REPLACED HYDRAULIC PRESSURE SWITCH (NEW) REF AMM 22-11-40 AS PRECAUTIONARY. ACCOMPLISHED ALTERNATE DEACTIVATION PROCEDURE REF ASA MAINTENANCE PROGRAM CHAPTER 5, SECTION 5-07-01, TABLE 3, ITEM 1 & 4. REVERSED ALTERNATE DEACTIVATION PROCEDURE.
